# SDR UALA2010122804743

- Difficulty date: December 27, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 54,451 hours, 20,052 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516313
- Part serial: 2268
- Condition: Faulty
- Location: Pos 1
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILS WITH "EXT LOADS FWD L" MESSAGE.  INSTALLED TEST LIGHT FIXTURES ON BOTH FWD SLIDES TO GET TEST TO PASS.   FWD EMERGENCY LIGHT POWER SUPPLY AND BATTERY REPLACED (PN 3214, SN 390), NO HELP. REPLACED SLIDES. OPS CHECKED NORMAL.
